# SDR SWIA2025051914

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 36,994 hours, 24,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF J616 FOUND CRACK IN THE RH WHEEL BAY ON THE PRESSURE BULKHEAD PANEL WHERE THE PLUG AND JACK CONNECT TOGETHER.  (FILED CLOSED)REMOVED AND REPLACED THE PRESSURE BULKHEAD PANEL AT J616  IN THE RH WHEEL BAY ON THE PRESSURE BULKHEAD WITH A SERVICABLE UNIT IAW CRJ 700 SRM 51-42-06.  SEE ATTACHED TASK CARD 51-900-1002-SKY AND MAJOR REPAIR M-337.
